MathSciNet Relay Station
MathSciNet bibliographic data
MR175554 (30 #5738) 81.22
Higgs, Peter W. Broken symmetries and the masses of gauge bosons. Phys. Rev. Lett. 13 1964 508–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement